# SDR DL76G060746

- Difficulty date: September 14, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 23,147 hours, 10,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APPROX 8 HRS INTO FLIGHT RT PACK TEMP AND RT PACK OFF LIGHTS ILLUMINATED A 2ND TIME.  RT PACK TURNED OFF.  NO FAULTS ON PACK TEMP CONTROLLER.  REMOVED AND REPLACED RT PACK TEMP CONTROLLER.  REMOVED AND REPLACED RT PACK LOW LIMIT VALVE.  NO DEFECTS FOUND AFTER OPS CK.  ACFT WAS OUT ON FLT 46.
